RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 3–40 (Mi umn7943)  

This article is cited in 11 scientific papers (total in 12 papers)

On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients

I. M. Gel'fand, V. B. Lidskii


Full text: PDF file (4296 kB)

Bibliographic databases:

Citation: I. M. Gel'fand, V. B. Lidskii, “On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients”, Uspekhi Mat. Nauk, 10:1(63) (1955), 3–40

Citation in format AMSBIB
\Bibitem{GelLid55}
\by I.~M.~Gel'fand, V.~B.~Lidskii
\paper On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 3--40
\mathnet{http://mi.mathnet.ru/umn7943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=73767}
\zmath{https://zbmath.org/?q=an:0064.08901}


Linking options:
  • http://mi.mathnet.ru/eng/umn7943
  • http://mi.mathnet.ru/eng/umn/v10/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Fomin, “Almost stability of Hamilton's equations with quasiperiodic operator coefficients”, Math. USSR-Sb., 10:3 (1970), 289–306  mathnet  crossref  mathscinet  zmath
    2. A. L. Berezovskii, Yu. G. Borisovich, “Homotopies of positive canonical systems with periodic coefficients”, Funct. Anal. Appl., 10:2 (1976), 137–138  mathnet  crossref  mathscinet  zmath
    3. P. A. Kuchment, “Floquet theory for partial differential equations”, Russian Math. Surveys, 37:4 (1982), 1–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. B. Givental', “Maximum number of singular points on a projective hypersurface”, Funct. Anal. Appl., 17:3 (1983), 223–225  mathnet  crossref  mathscinet  zmath  isi
    5. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. V. Belov, V. A. Maksimov, “Quasimodes of the two-dimensional quartic oscillator”, Math. Notes, 64:2 (1998), 251–256  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. V. Belov, O. S. Dobrokhotov, S. Yu. Dobrokhotov, “Isotropic Tori, Complex Germ and Maslov Index, Normal Forms and Quasimodes of Multidimensional Spectral Problems”, Math. Notes, 69:4 (2001), 437–466  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    9. S. V. Savchenko, “Typical Changes in Spectral Properties under Perturbations by a Rank-One Operator”, Math. Notes, 74:4 (2003), 557–568  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. V. Badanin, E. L. Korotyaev, “Spectral estimates for a periodic fourth-order operator”, St. Petersburg Math. J., 22:5 (2011), 703–736  mathnet  crossref  mathscinet  zmath  isi
    11. A. Badanin, E. Korotyaev, “Third order operator with periodic coefficients on the real axis”, St. Petersburg Math. J., 25:5 (2014), 713–734  mathnet  crossref  mathscinet  zmath  isi  elib
    12. A. I. Klevin, “Asymptotic eigenfunctions of the “bouncing ball” type for the two-dimensional Schrödinger operator with a symmetric potential”, Theoret. and Math. Phys., 199:3 (2019), 840–863  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:856
    Full text:393
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020